# SDR A6WA200840041

- Difficulty date: January 16, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 12,325 hours, 11,362 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FLOOR STRUCTURE ON FS 280, LBL 9.  DAMAGE ON FLOOR STRUCTURE AT FS 280, LBL 9 REPAIRED IAW REO 601R-53-11-171.  (K)
